# SDR AALA20011130

- Difficulty date: May 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS BEHIND SEAT 3AB INOPERATIVE.  RESECURED CONNECTOR AT SEAT 3AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
